# SDR CALA2020032100682

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 63,684 hours, 27,385 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD UNABLE TO RETRACT GEAR, CREW DID NOT MAKE A LOG WRITE UP FOUND LAST LEG REPORT NOTED LGCIU 1 AND 2 FAULT NLG SHOCK ABSORB ER. NOSE STRUT LOW NO EVIDENCE OF FLUID LEAKAGE, SERVICED STRUT REF AMM 12-12-32-610-001-A01 ADD EMP:U074071, LOTS OF ICE ON NOSR LANDING GEAR  MOVED AC TO HANGER JACKED AIRCRAFT AND RETRACTEDED LANDING GEAR SEVERAL TIMES, NO DEFECTED NOTED CONFERED WITH TOMC RETURN TO SERVICE
